The existence of solitons in gauged sigma models with broken symmetry: Some remarks

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)177-189
JournalLetters in Mathematical Physics
Volume40
Issue number2
StatePublished - Apr 1997

Keywords

  • vortices
  • elliptic equations
  • monotone method
  • shooting

Cite this

The existence of solitons in gauged sigma models with broken symmetry: Some remarks. / Yang, YS.

In: Letters in Mathematical Physics, Vol. 40, No. 2, 04.1997, p. 177-189.

Research output: Contribution to journalArticle

@article{da29aeb3afc7492f85fe02a27bbacfc6,
title = "The existence of solitons in gauged sigma models with broken symmetry: Some remarks",
keywords = "vortices, elliptic equations, monotone method, shooting",
author = "YS Yang",
year = "1997",
month = "4",
language = "English",
volume = "40",
pages = "177--189",
journal = "Letters in Mathematical Physics",
issn = "0377-9017",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - The existence of solitons in gauged sigma models with broken symmetry: Some remarks

AU - Yang, YS

PY - 1997/4

Y1 - 1997/4

KW - vortices

KW - elliptic equations

KW - monotone method

KW - shooting

M3 - Article

VL - 40

SP - 177

EP - 189

JO - Letters in Mathematical Physics

JF - Letters in Mathematical Physics

SN - 0377-9017

IS - 2

ER -